# SDR COMA0760314

- Difficulty date: April 13, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N816CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7398
- Aircraft time: 17,785 hours, 14,603 cycles
- Engine: Ge CF343B1
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensor
- Part number: 6243843
- Part serial: 105C10570
- Condition: Faulty
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB WITH WING A-ICE SWITCHES OFF, RECEIVED WING OVERHEAT MSG WITH TRIPPLE AURAL CHIME AND RED INDICATION ON EICAS.  RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  REPLACED THE LT WING OVERHEAT SENSOR.
